MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead

Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead
Model Number 8145
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had been without therapy from the right lead for several months before the revision procedure due to a lead fracture.During this period, the patient was programmed for unilateral stimulation and reported a return of pain symptoms.The patient subsequently underwent a lead revision procedure.The fractured right lead was explanted in its entirety and replaced with a new lead without complications.The patient reported no harm or injury.The hospital discarded the explanted lead; therefore, product analysis could not be performed.As a result, the root cause of the reported lead fracture could not be determined.The device history record (dhr) was reviewed.No relevant nonconformances were found.Following the revision procedure, the reactiv8 system was activated, allowing the patient to initiate bilateral stimulation.
 
Additional Manufacturer Narrative
Mml# c-02471.

Brand Name
ReActiv8
Common Device Name
ReActiv8 Implantable Stimulation Lead
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key50685203
Report Number3021520203-2026-00109
Device Sequence Number5253358
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public0105391527772064112212051725120121D21020722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient SexMale